# SDR DALA14023580665

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 75,526 hours, 34,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED LIGHTS FROM SEAT ROW 38, AFT INOPERATIVE.  FOUND BLOWN FUSE ON EMERGENCY LIGHT POWER PACK M9102.  REPLACED FUSE,  EMERGENCY LIGHTS CHECKED GOOD, ALL IAW AMM 33-51.
